HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.4 (1991) >

 
Title :Approximation by convolution operators in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :29-Feb-1992
Abstract :Quantitative estimates for approximation processes of convolution operators in Banach spaces are obtained by using moduli of continuity and by taking higher order absolute moments.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16047
Citation :Ryukyu mathematical journal Vol.4 p.47 -70
Appears in Collections:Vol.4 (1991)

Files in This Item:

File Description SizeFormat
Vol4p047.pdf5595KbAdobe PDFView/Open